# SDR SIMA20160304003

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 390 hours, 277 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BRAKE RT FAULT, HAPPENED ON FINAL, CAUSED GO AROUND & EMER DECLARED.  READ & ACCESSED CMC TEST PAGE IAW AMM 45-45-45.  TEST & RESET BRAKE CONTROL SYS IAW AMM 32-41-00 WITH NO BRAKE MSGS OF ANY KIND.  R & R THE INBD BRAKE SOV, COMPLIED WITH WR 2016-03-05 23-004-N223NN IAW MM 32-41-03.  NO DEFECTS NOTED.
